Louisiana, 2026

Tornado and Damaging Winds in Louisiana, February 14, 2026

February 14, 2026 · NWS SHV · 5 events in 4 counties and zones

An upper level trough ejected east-northeast from the Desert Southwest into Northwest Texas and Western Oklahoma during the afternoon and evening of February 14th, which resulted in the increase of very warm, humid air north across the region from the Gulf. In advance of this system, southwest flow aloft became established, with increasing instability at the surface and aloft coupled with strong…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

An upper level trough ejected east-northeast from the Desert Southwest into Northwest Texas and Western Oklahoma during the afternoon and evening of February 14th, which resulted in the increase of very warm, humid air north across the region from the Gulf. In advance of this system, southwest flow aloft became established, with increasing instability at the surface and aloft coupled with strong wind shear and an approaching cold front enhancing large scale ascent across much of the Four State Region. As a result, showers and thunderstorms, some of which became severe over portions of East Texas and Central Louisiana, developed and spread east across the area during the late afternoon through the evening. Multiple reports of wind damage were received, with a brief, weak isolated tornado having been spawned in Southwest Grant Parish just north of the town of Boyce.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Feb 14, 6:19 PM CST, 1 hour 11 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(00Z TAFS)
Issued at 603 PM CST Sat Feb 14 2026

For the 15/00z TAFs, a broken line of strong to occasionally
severe convection will continue to move eastward across Deep East
Texas, Southern Arkansas, and much of Louisiana during the TAF
period. The storms will affect KSHV at the start of the period and
should affect KELD and KLFK several hours later. A broad area of
light to moderate rain will persist behind the main line of
storms. Precip will continue before a cold front and associated
surface low move across the region between 15/05z-15/12z. The rain
will end from west to east behind the departing system should end
at all TAF sites by 15/15z. Flight conditions will be highly
variable, but most sites should experience MVFR and occasional
IFR conditions for much of the period before ceilings begin to
slowly lift and scattered late Sunday afternoon.

/09/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...09

In the hours before

Special weather statement, Feb 14, 6:55 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
655 PM CST Sat Feb 14 2026

LAZ010-017-018-TXZ153-167-150130-
De Soto LA-Natchitoches LA-Sabine TX-Shelby TX-Sabine LA-
655 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND NORTH
CENTRAL SABINE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 730 PM CST...

At 655 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northeast of Converse to near
Milam, or extending from 13 miles southeast of Mansfield to 34 miles
southeast of Center, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Milam, Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill,
  Florien, Huxley, Noble, Fisher, Robeline, Powhatan, Belmont,
  Marthaville, Pelican, Negreet, Toledo Bend Reservoir North, Ajax
  and Mount Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3145 9394 3168 9386 3190 9382 3190 9334
      3189 9333 3189 9331 3190 9330 3189 9329
      3189 9327 3190 9327 3190 9317 3165 9326
      3147 9331
TIME...MOT...LOC 0055Z 271DEG 24KT 3187 9360 3163 9364 3146 9375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 7:08 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
708 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Dmg     4 NE Big Sandy          32.63N 95.06W
02/14/2026                   Upshur             TX   Law Enforcement

            Law enforcement received a report of a
            downed tree northeast of Big Sandy.

&&

SP
Local storm report, Feb 14, 7:11 PM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
711 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     1 NNW Warren City       32.57N 94.91W
02/14/2026                   Upshur             TX   Law Enforcement

            Law enforcement received a report of a
            downed power line at the intersection of
            Pyeatt Dr and North Point Pleasant Rd.

&&

SP
Local storm report, Feb 14, 7:14 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
714 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Tstm Wnd Dmg     5 SE Winona             32.43N 95.12W
02/14/2026                   Smith              TX   Public

            Law enforcement received a report of a
            downed tree along Farm to Market Road 757.

&&

SP
Special weather statement, Feb 14, 7:16 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
716 PM CST Sat Feb 14 2026

LAZ002>006-010>013-018-019-150200-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Red River LA-
Jackson LA-Winn LA-Natchitoches LA-Lincoln LA-Claiborne LA-Union
LA-
716 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NORTHERN NATCHITOCHES...SOUTHEASTERN BOSSIER...RED RIVER...
SOUTHWESTERN UNION...SOUTHERN CLAIBORNE...WESTERN LINCOLN...WESTERN
JACKSON...BIENVILLE...NORTHWESTERN WINN AND SOUTHEASTERN WEBSTER
PARISHES UNTIL 8 PM CST...

At 716 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles northeast of Minden to 9 miles
south of Coushatta, or extending from 7 miles northeast of Minden to
19 miles northwest of Natchitoches, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Ruston, Minden, Grambling, Jonesboro, Homer, Arcadia, Coushatta,
  Bernice, Ringgold, Sibley, Campti, Gibsland, Doyline, Dubberly,
  Dixie Inn, Heflin, Dubach, Simsboro, Martin and Hodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3224 9348 3225 9346 3225 9347 3281 9337
      3280 9261 3190 9277 3190 9354
TIME...MOT...LOC 0115Z 277DEG 37KT 3270 9322 3225 9330 3190 9335

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 7:18 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026

LAZ010-011-017>020-150215-
De Soto LA-Red River LA-Winn LA-Natchitoches LA-Sabine LA-Grant
LA-
718 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DE SOTO...
NATCHITOCHES...SOUTHERN RED RIVER...CENTRAL SABINE...WESTERN GRANT
AND SOUTHWESTERN WINN PARISHES UNTIL 815 PM CST...

At 718 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles south of Coushatta to 7 miles
south of Many, or extending from 17 miles northwest of Natchitoches
to 30 miles southwest of Natchitoches, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Natchitoches, Many, Zwolle, Campti, Montgomery, Allen, Pleasant
  Hill, Florien, Provencal, Natchez, Clarence, Fisher, Robeline,
  Powhatan, Hagewood, Marthaville, Flora, Bellwood, Mount Carmel and
  Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3146 9372 3156 9370 3176 9356 3191 9354
      3190 9276 3175 9284 3160 9295 3149 9300
      3136 9303 3136 9338 3145 9371 3145 9370
      3146 9371
TIME...MOT...LOC 0118Z 269DEG 27KT 3189 9331 3176 9333 3165 9343 3155
9350 3147 9350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13

The radar

The Ft Polk radar (KPOE), 67 km away, was scanning. The volume nearest the first event began at 01:31 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Sabine

When
February 14, 7:30 PM CST
Where
Sabine County, 0.59 mi W of Many
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.570, -93.490

Tree downed on Highway 6 just west of Many.

Tornado, Grant

When
February 14, 8:45 PM CST to 8:46 PM CST
Where
Grant County, 6.48 mi SSE of Mc Neeley to 6.19 mi SSE of Mc Neeley
Rating
EF0
Path length
0.42 mi
Path width
150 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
31.410, -92.669

A weak EF-0 tornado with estimated maximum winds near 75 mph briefly touched down just east of the Red River west of Highway 8 and Thompson Road in extreme Southwest Grant Parish just north of the town of Boyce. The tornado initially damaged a large hardwood tree where multiple branches were downed before also damaging a barn where a significant portion of the metal roofing was torn off and blown downstream towards the highway. Additional debris from the roof and some large branches were also found just east of Louisiana State Highway 8 before the tornado quickly lifted.

Thunderstorm Wind, Grant

When
February 14, 8:50 PM CST
Where
Grant County, 4.49 mi NE of Mc Neeley
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.540, -92.640

Tree downed on Cold Branch Road east of Colfax.

Thunderstorm Wind, Winn

When
February 14, 9:00 PM CST
Where
Winn County, 2.83 mi SSW of Gaars Mill
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.080, -92.580

Trees downed near the intersection of Highway 126 and Highway 34 east of Dodson.

Thunderstorm Wind, La Salle

When
February 14, 9:45 PM CST
Where
La Salle County, 0.33 mi NNW of Jena
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
31.684, -92.133

A small roof was torn off of a business in Jena on Highway 127 (North 1st Street) near East Elm Street. Power lines were also reported blown down in town as well.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2026Every state in 2026This day in weather historyThe tornado archive for Louisiana, 2026Warnings in Louisiana, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1318791, 1318797, 1318792, 1318793, 1319520.